# SDR ZZDA2009355

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL, THEN IN FLIGHT AUTO SHUTDOWN.  REMOVED & REPLACED NR 1 ENGINE.
